# SDR SWIA201230593

- Difficulty date: April 11, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 23,944 hours, 21,138 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LEFT SIDE FS 559.0 PRESSURE BULKHEAD.  (C-CHECK)  REPAIRED PER REO.
